MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE PFT

VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE PFT
Model Number VYNTUS ONE PFT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 30-oct-2024 vyaire was informed by a customer that the uss module became dislodged from the fpv block when patient accidently pulled it out during spirometry test.The module did not hit the floor but the uss cable disconnect which caused damage to the cable.No patient harm occurred and patient did not require any medical attention.
 
Additional Manufacturer Narrative
On 31-oct-2024 a field service technician was on-site to investigate the problem.It was revealed that the error message "device not detected" appears because the uss cable was bent due to the fall of the module.As a resolution, the cable was replaced and the system is functional.A previous capa investigation identified the following root cause of this event: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the support arm.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.As a result of the capa, the instructions for use were updated accordingly to ensure that future incidents are avoided.Nevertheless, as new incidents of this type were reported by customers a new capa was raised to prevent further occurrences.This incident is classified with a risk level of medium and is an acceptable patient risk.

Brand Name
PRODUCT VYNTUS ONE PFT
Common Device Name
VYNTUS ONE PFT
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key20796880
Report Number9615102-2024-00160
Device Sequence Number7809214
Product Code BZC
UDI-Device Identifier04250892904702
UDI-Public(01)04250892904702
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Remedial Action Repair,Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS ONE PFT
Device Catalogue NumberV-178602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown